Is this a symptom of Candida die off?

November 15th, 2010 by Emily

Question: Is this a symptom of Candida die off?
Yesterday I posted this question to Answers yesterday:

http://answers.yahoo.com/question/index;_ylt=Al2wYKRq4IuWdeN6LORtDfLsy6IX?qid=20061128193545AAXexWf

Could this symptom be an indication of Candida die off? I have been taking something to control a systemic Candida problem. Instead of a sign of getting worse, could this be a sign of getting better? Please don’t answer if you don’t know. If you do know, please tell how you know. Thanks!

Best answer:

Answer by btpage0630
No. You are not going to get inflammation and irritation from an infection going away.

I have had the problem you describe over the years, by the way, and I do not know how to make it go away, I just know over time it does. I’m not sure if something in the deoderant activates something on the skin, or if it is just the rubbing of the skin in that area that causes it.

As for the Candida issue, I worked with yeast species for a couple of years and had to read the background of yeast infections, clinical signs etc, and never saw anything to indicate that successful treatment would result in the condition you describe.

Give your answer to this question below!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 119,492 bad guys.